Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Pages 148–154 (Mi umn8414)  

This article is cited in 2 scientific papers (total in 2 papers)

Supplementary bibliographical material to the paper “General theory of differential equations with retarded argument”

A. D. Myshkis


Full text: PDF file (761 kB)

Bibliographic databases:

Citation: A. D. Myshkis, “Supplementary bibliographical material to the paper “General theory of differential equations with retarded argument””, Uspekhi Mat. Nauk, 5:2(36) (1950), 148–154

Citation in format AMSBIB
\Bibitem{Mys50}
\by A.~D.~Myshkis
\paper Supplementary bibliographical material to the paper ``General theory of differential equations with retarded argument''
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 148--154
\mathnet{http://mi.mathnet.ru/umn8414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=38549}
\zmath{https://zbmath.org/?q=an:0041.42109}


Linking options:
  • http://mi.mathnet.ru/eng/umn8414
  • http://mi.mathnet.ru/eng/umn/v5/i2/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum to

    This publication is cited in the following articles:
    1. A. D. Myshkis, L. È. Èl'sgol'ts, “Some results and problems in the theory of differential equations”, Russian Math. Surveys, 22:2 (1967), 19–57  mathnet  crossref  mathscinet  zmath
    2. F. A. Shamoyan, “On the cyclic elements of the shift operator in a weighted anisotropic space of holomorphic function in the polydisc”, J. Math. Sci. (N. Y.), 139:2 (2006), 6491–6495  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук
    Number of views:
    This page:359
    Full text:181
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021